Alert archive / Illinois / Tornado Warnings in 2024

Tornado Warning 23, NWS St. Louis, MO

April 2, 2024Monroe County, Randolph County, Illinois; Sainte Genevieve County, Saint Francois County, Missouri

NWS St. Louis, MO issued this tornado warning at Apr 2, 2024, 1:49 AM CDT for Monroe County, Randolph County, Illinois; Sainte Genevieve County, Saint Francois County, Missouri. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2024, 1:49 AM CDT (06:49 UTC)
Expired
Apr 2, 2024, 2:15 AM CDT
In force
26 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Monroe County, IL, Randolph County, IL, Saint Francois County, MO, Sainte Genevieve County, MO

The radar

The St Louis radar (KLSX), 82 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 1, 10:37 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.8 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2024-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2024-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -179 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1400 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-179 m²/s²
0-3 km storm-relative helicity
-167 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

731 
WFUS53 KLSX 020649
TORLSX
ILC133-157-MOC186-187-020715-
/O.NEW.KLSX.TO.W.0023.240402T0649Z-240402T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service St Louis MO
Issued by National Weather Service Kansas City/Pleasant Hill MO
149 AM CDT Tue Apr 2 2024

The National Weather Service in St Louis has issued a

* Tornado Warning for...
  South central Monroe County in southwestern Illinois...
  Central Randolph County in southwestern Illinois...
  Northern Ste. Genevieve County in southeastern Missouri...
  North central St. Francois County in southeastern Missouri...

* Until 215 AM CDT.

* At 149 AM CDT, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located over
  Rocky Ridge, moving east at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Bloomsdale around 155 AM CDT.
  Ste. Genevieve around 200 AM CDT.

Other locations in the path of this tornadic thunderstorm include
Evansville.

This also includes Felix Valle House State Park.
 
This includes Interstate 55 in Missouri between exits 150 and 162.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3805 9041 3809 9034 3809 9029 3812 9026
      3822 8989 3822 8987 3794 8980 3787 9038
TIME...MOT...LOC 0649Z 253DEG 44KT 3797 9026 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CMS
1 follow-up statement
147 
WWUS53 KLSX 020702
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
Issued by National Weather Service Kansas City/Pleasant Hill MO
202 AM CDT Tue Apr 2 2024

MOC187-020711-
/O.CAN.KLSX.TO.W.0023.000000T0000Z-240402T0715Z/
St. Francois MO-
202 AM CDT Tue Apr 2 2024

...THE TORNADO WARNING FOR NORTH CENTRAL ST. FRANCOIS COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM CDT for southwestern
Illinois...and southeastern and east central Missouri.

LAT...LON 3812 9026 3822 8989 3822 8987 3794 8980
      3789 9025
TIME...MOT...LOC 0701Z 253DEG 44KT 3802 9007 

$$

ILC133-157-MOC186-020715-
/O.CON.KLSX.TO.W.0023.000000T0000Z-240402T0715Z/
Monroe IL-Randolph IL-Ste. Genevieve MO-
202 AM CDT Tue Apr 2 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR SOUTH
CENTRAL MONROE...CENTRAL RANDOLPH AND NORTHEASTERN STE. GENEVIEVE
COUNTIES...

At 201 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Ste. Genevieve, moving east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Ste. Genevieve and Evansville around 205 AM CDT.

This also includes Felix Valle House State Park.
 
This includes Interstate 55 in Missouri between exits 150 and 157.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3812 9026 3822 8989 3822 8987 3794 8980
      3789 9025
TIME...MOT...LOC 0701Z 253DEG 44KT 3802 9007 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CMS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Apr 1, 6:44 PM CDT, 7 hours 5 minutes earlier. Its key messages:

  • Severe thunderstorms will impact the region late this evening into tonight. Thunderstorms will initially pose a large to very- large hail threat along with a few tornadoes. The hail threat decreases this evening when storms form a line, but the wind and tornado threat remains very real.
  • Training thunderstorms will lead to heavy rainfall and threaten localized flash flooding in northeast Missouri and west-central Illinois through Tuesday morning. A Flood Watch will remain in effect until 7am Tuesday.
  • A period of cooler than normal temperatures is forecast late Tuesday through at least Friday night. Light freezes are possible (20-50%) each night beginning Wednesday night.
Area forecast discussion, Apr 1, 6:44 PM CDT, 7 hours 5 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
644 PM CDT Mon Apr 1 2024

.KEY MESSAGES...

- Severe thunderstorms will impact the region late this evening
  into tonight. Thunderstorms will initially pose a large to very-
  large hail threat along with a few tornadoes. The hail threat
  decreases this evening when storms form a line, but the wind and
  tornado threat remains very real.

- Training thunderstorms will lead to heavy rainfall and threaten
  localized flash flooding in northeast Missouri and west-central
  Illinois through Tuesday morning. A Flood Watch will remain in
  effect until 7am Tuesday.

- A period of cooler than normal temperatures is forecast late
  Tuesday through at least Friday night. Light freezes are
  possible (20-50%) each night beginning Wednesday night.

&&

.SHORT TERM...  (Through Late Tuesday Night)
Issued at 308 PM CDT Mon Apr 1 2024

Regional surface analysis depicts a warm front extending from a
surface low entering far northwest Missouri east-southeast through
Kirksville, MO into central Illinois. In the expansive open warm
sector, warm and humid southerly flow is promoting increased
surface-based instability. The analysis also shows slightly
backed winds on the warm side of the boundary, where that BL-
rooted instability is intensifying. Along and directly south of
the front, showers and embedded thunderstorms are streaming into
the region from the southwest. Satellite imagery is showing
persistent clearing of earlier cirrus clouds, which will further
destabilize the boundary layer into the afternoon. Large-scale
lift and forcing is also becoming more established over the
central Great Plains, with diffluent flow and favorable upper-
level jet dynamics now overhead to promote convection. In this
region, severe convection is now occurring.

The entire region is now enveloped within the warm sector, aided
by the clearing skies to the south increasing the temperature
gradient. An 18Z sounding launched by the University of Missouri
in Columbia, MO shows mid-level lapse rates (7-7.5C/km) above a
shallow but noteworthy inversion around 850mb. With tremendous
synoptic forcing approaching the region, and sufficient
instability building, there is little doubt that severe weather
will impact the region late this afternoon into the early
overnight hours. While the inversion is concerning for surface-
based development, large-scale ascent is approaching the region
and will most likely cool the mid-levels and erode the capping.
CAMs still initiate deep convection in the 4pm-6pm timeframe along
and ahead of the attendant cold front in the central Great
Plains. Deep-layer shear vectors are still at a favorable angle
with respect to the forcing to promote discrete supercells or
supercell clusters in the warm sector. While large to very large
hail as large as baseballs, are the predominant threat in
central/northeast Missouri and west- central Illinois, I am
concerned about the backed winds across central Missouri (evident
in regional surface observations and the Mizzou sounding). If
surface-based convection can be realized while remaining
discrete, a tornado threat is very tangible this afternoon/early
evening in that corridor.

In addition, the west-southwest/east-northeast orientation of the
convection and storm motions will result in numerous thunderstorms
passing over the same place in a short period of time. HREF
probability-matched means places a few maxima of 3.00" of rain
across northern Missouri to central Illinois along this axis. In
Missouri, while ponding and rises on tributaries can be expected,
flash flooding should be held in check thanks to dry ground. In
Illinois, however, flash flood guidance is lower and the threat for
impacts is higher. As such, a Flood Watch was issued from now until
7am Tuesday.

Around sunset, a northern stream shortwave amidst the broader upper-
level trough will dig into the region. That feature and an
intensifying low-level jet will conspire to alter the deep-layer
and 0-3km shear parameters enough to promote upscale growth. At
this point, the coverage of severe thunderstorms will likely
become more widespread as an MCS blossoms. From then until about
2am-4am Tuesday, the threat for very large hail wanes with more
organized linear convection, though does not disappear, and a
damaging wind/tornado threat persists. If the MCS resembles what
CAMs currently depict, 0-3km shear vectors relative to this line
will be favorable for QLCS tornadogenesis. This threat will need
to be closely monitored, especially across the Ozarks, southeast
Missouri, and southern Illinois. Fortunately, the linear mode will
help advance the convection more quickly through the region. By
4am, the threat for severe convection will end for the night.

Tuesday will be cold and windy with another northern stream wave
diving quickly south into the region and helping further amplify the
larger trough. Additional showers and a few thunderstorms look more
likely (60-70%) than a few days ago during the day Tuesday in the
northern forecast area closer to the synoptic ascent and surface
low. While initially there were some concerns for stronger
thunderstorms ahead of the front, instability looks more meager now
than 24 hours ago and won't be conducive for stronger updrafts.
The low ejects north Tuesday evening with the upper-level trough
well- established and cut off from the steering flow. That places
us squarely in cyclonic northerly flow aloft, allowing for lows to
fall near-freezing for most of the region by early Wednesday
morning.

MRB

&&

.LONG TERM...  (Wednesday through Next Monday)
Issued at 308 PM CDT Mon Apr 1 2024

Very little change to the extended forecast was made due to the
impending severe weather. Cyclonic flow aloft on Wednesday will
spark additional precipitation east of the Mississippi River. While
some guidance is hinting at a few snowflakes mixing into any rain,
the threat of any of them reaching the ground is near-zero. Colder
air will settle in place, threatening a frost (and potentially a
freeze) mid-week, with a gradual warmup forecast as upper-level
ridging re-establishes across the central CONUS. Omega blocking will
keep this pattern in place through Friday before a strong shortwave
in a western CONUS trough ejects into the Great Plains. The timing
and amplitude of this feature is still highly uncertain, but
presents a threat for showers and a few thunderstorms in the western
forecast area on Sunday. The threat for at least some rain weakens
into Monday, though at least some clouds may still linger. That
said, it is far too soon to accurately predict cloud cover for the
impending solar eclipse given this pattern.

MRB

&&

.AVIATION...  (For the 00z TAFs through 00z Tuesday Evening)
Issued at 636 PM CDT Mon Apr 1 2024

Severe thunderstorms will continue to threaten the central
Missouri and St. Louis metropolitan area through the early morning
on Tuesday. Large hail and strong winds would accompany any storms
that can form. KUIN will likely not see strong storms, but weaker
ones will still threaten the terminal.

VFR conditions will degrade to MVFR and IFR as the night
progresses, and a cold front will approach from the west to swing
winds more westerly as well Tuesday afternoon and evening. Low
CIGs will likely persist after the front passes through with
cyclonic flow aloft staying put. Rain chances don't definitively
end until beyond the valid TAF period.

MRB

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...Flood Watch through Tuesday morning for Bond IL-Calhoun IL-
     Fayette IL-Greene IL-Jersey IL-Macoupin IL-Montgomery IL-
     Pike IL.

&&

WFO LSX
Hazardous weather outlook, Apr 1, 2:51 PM CDT, 10 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
251 PM CDT Mon Apr 1 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-022000-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
251 PM CDT Mon Apr 1 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are expected through early Tuesday. The strongest
storms this afternoon/night could become severe with large hail,
damaging winds, and tornadoes all possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Tuesday across the area.

There is a low chance of thunderstorms Sunday across the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

MRB

In the hours before

Local storm report, Apr 1, 11:30 PM CDT, 2 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1130 PM CDT Mon Apr 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     Hail             1 SW Brentwood          38.61N 90.36W
04/01/2024  E1.00 Inch       St. Louis          MO   NWS Employee

            Quarter sized hail in Rock Hill.

&&

LSJ
Local storm report, Apr 1, 11:45 PM CDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1145 PM CDT Mon Apr 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 PM     Hail             1 NE Villa Ridge        38.49N 90.86W
04/01/2024  E1.00 Inch       Franklin           MO   Trained Spotter

            mPING report of quarter sized hail just east
            of Villa Ridge.

&&

LSJ
Local storm report, Apr 1, 11:47 PM CDT, 2 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1147 PM CDT Mon Apr 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     Tstm Wnd Dmg     2 E Chesterfield        38.65N 90.54W
04/01/2024                   St. Louis          MO   Public

            Damage to multiple large trees including
            uprooting and snapping at base and trunk.

&&

LSJ
Local storm report, Apr 2, 12:15 AM CDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1215 AM CDT Tue Apr 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     Flood            1 ESE Jefferson City    38.56N 92.18W
04/02/2024                   Cole               MO   Public

            Caller reported receiving an estimated 4
            inches of rain in the past 6 to 12 hours and
            his basement is flooded.

&&

LSJ
Local storm report, Apr 2, 12:36 AM CDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1236 AM CDT Tue Apr 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     Hail             2 NNW Cuba              38.09N 91.42W
04/02/2024  M1.00 Inch       Crawford           MO   Public

            mPING report of quarter sized hail in Cuba.

&&

LSJ
Local storm report, Apr 2, 12:38 AM CDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1238 AM CDT Tue Apr 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     Hail             6 WSW Steelville        37.95N 91.45W
04/02/2024  E0.50 Inch       Crawford           MO   Public

            Via Twitter report of half inch hail.

&&

LSJ

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 8:13 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey22 min
Apr 1, 11:26 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair20 min
Apr 2, 1:12 AM CDTSevere Thunderstorm WarningLSXMonroe48 min
Apr 2, 1:18 AM CDTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair42 min
Apr 2, 1:27 AM CDTFlash Flood WarningLSXBond, Fayette, Montgomery6 hr
Apr 2, 1:32 AM CDTTornado WarningLSXMonroe28 min
Apr 2, 1:55 AM CDTSevere Thunderstorm WarningLSXRandolph50 min
Apr 2, 1:57 AM CDTSevere Thunderstorm Warning Considerable damage threatLSXClinton, Madison, Monroe, Saint Clair, Washington48 min
Apr 2, 2:10 AM CDTTornado WarningLSXRandolph50 min
Apr 2, 2:43 AM CDTFlash Flood WarningLSXMadison, Monroe, Saint Clair4 hr
Apr 2, 9:59 AM CDTRiver Flood WarningLSXFayette4 days
Apr 1, 7:32 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren58 min
Apr 1, 8:30 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Moniteau, Osage3 min
Apr 1, 8:37 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Moniteau, Osage53 min
Apr 1, 9:11 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage23 min
Apr 1, 10:19 PM CDTSevere Thunderstorm WarningLSXFranklin41 min
Apr 1, 10:29 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade46 min
Apr 1, 10:47 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Louis, City of Saint Louis58 min
Apr 1, 10:53 PM CDTSevere Thunderstorm WarningLSXFranklin49 min
Apr 1, 11:38 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Louis, City of Saint Louis22 min
Apr 2, 12:12 AM CDTTornado WarningLSXCrawford, Franklin, Gasconade33 min
Apr 2, 12:25 AM CDTSevere Thunderstorm WarningLSXCrawford, Washington50 min
Apr 2, 12:43 AM CDTTornado WarningLSXCrawford, Franklin, Gasconade, Washington47 min
Apr 2, 12:47 AM CDTFlash Flood WarningLSXSaint Louis6 hr
Apr 2, 12:48 AM CDTTornado WarningLSXCrawford, Franklin, Gasconade, Washington42 min
Apr 2, 1:03 AM CDTFlash Flood WarningLSXFranklin, Gasconade6 hr
Apr 2, 2:15 AM CDTRiver Flood WarningLSXCole32 hr
Apr 2, 4:50 AM CDTRiver Flood WarningLSXLincoln18 hr
Apr 2, 7:34 AM CDTRiver Flood WarningLSXOsage16 hr

Nearby

Tornado Warnings in Illinois, 2024Tornado Warnings in Missouri, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.